실 대수 G 다양체의 부동점 집합의 정규성에 대하여

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 329
  • Download : 0
DC FieldValueLanguage
dc.contributor.author서동엽ko
dc.date.accessioned2013-02-25T07:22:34Z-
dc.date.available2013-02-25T07:22:34Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1992-10-
dc.identifier.citation대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.2, pp.365 - 373-
dc.identifier.issn1225-1763-
dc.identifier.urihttp://hdl.handle.net/10203/60521-
dc.languageKorean-
dc.publisher대한수학회-
dc.title실 대수 G 다양체의 부동점 집합의 정규성에 대하여-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume7-
dc.citation.issue2-
dc.citation.beginningpage365-
dc.citation.endingpage373-
dc.citation.publicationname대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY)-
dc.contributor.localauthor서동엽-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0